American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jonathan Skowera. Bia{\l}ynicki-Birula decomposition of Deligne-Mumford stacks. Proc. Amer. Math. Soc. 141 (2013) 1933-1937.
Abstract, references, and article information   
View Article: PDF

[2] Alberto López Martín. Virtual normalization and virtual fundamental classes. Proc. Amer. Math. Soc. 140 (2012) 2235-2240.
Abstract, references, and article information   
View Article: PDF

[3] Yunfeng Jiang. A note on finite abelian gerbes over toric Deligne-Mumford stacks. Proc. Amer. Math. Soc. 136 (2008) 4151-4156. MR 2431027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sharon Hollander. Characterizing algebraic stacks. Proc. Amer. Math. Soc. 136 (2008) 1465-1476. MR 2367121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michel Van den Bergh. Abstract blowing down. Proc. Amer. Math. Soc. 128 (2000) 375-381. MR 1628424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. J. Hodges and S. P. Smith. Sheaves of noncommutative algebras and the Beilinson-Bernstein equivalence of categories . Proc. Amer. Math. Soc. 93 (1985) 379-386. MR 773985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1